# SDR VNAA0207038

- Difficulty date: July 25, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Aircraft time: 18,142 hours, 15,444 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CAPTAIN HEARD A CHIME.  THE CREW LOOKED DOWN AND SAW A MESSAGE FLASH BUT COULD NOT TELL CLEARLY WHAT THE MESSAGE WAS AND ABORTED TAKEOFF.  FLIGHT 9423 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT AND DEPARTED WITH NO FURTHER INCIDENTS.
